Alert archive / Georgia / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 5, NWS Atlanta, GA

February 15, 20214 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Feb 15, 2021, 5:39 PM EST for 4 counties in Georgia. It was in force for 36 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 15, 2021, 5:39 PM EST (22:39 UTC)
Expired
Feb 15, 2021, 6:15 PM EST
In force
36 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Emanuel County, GA, Johnson County, GA, Laurens County, GA, Treutlen County, GA

The radar

The Robins AFB radar (KJGX), 74 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 15, 5:40 PM ESTHAIL 1.751 N Adrian, GA
Feb 15, 5:41 PM ESTHAIL 12 N Rockledge, GARECIEVED A REPORT OF QUARTER SIZED HAIL FROM THE 1600TH BLOCK OF NORWOOD STEPHENS RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.7 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2021-02-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2021-02-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 180 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
455 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
180 m²/s²
0-3 km storm-relative helicity
244 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

413 
WUUS52 KFFC 152239
SVRFFC
GAC107-167-175-283-152315-
/O.NEW.KFFC.SV.W.0005.210215T2239Z-210215T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
539 PM EST Mon Feb 15 2021

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  East central Laurens County in central Georgia...
  Northwestern Emanuel County in east central Georgia...
  Treutlen County in east central Georgia...
  Eastern Johnson County in east central Georgia...

* Until 615 PM EST.

* At 539 PM EST, a severe thunderstorm was located over Lothair, or
  near Soperton, moving northeast at 65 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Swainsboro, Soperton, Adrian, Kite, Lothair, Covena, Orland,
  Rockledge, Orianna, Norristown, Barnhill, Minter, Norristown
  Junction, Dellwood, Meeks, Lowery, Blackville, Gillis Springs and
  Scott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM EST for central
Georgia.

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3232 8258 3231 8265 3230 8267 3230 8266
      3229 8267 3230 8271 3231 8272 3229 8274
      3233 8283 3276 8268 3277 8246 3263 8232
TIME...MOT...LOC 2239Z 206DEG 56KT 3238 8269 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
607 
WWUS52 KFFC 152253
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
553 PM EST Mon Feb 15 2021

GAC175-283-152301-
/O.CAN.KFFC.SV.W.0005.000000T0000Z-210215T2315Z/
Laurens GA-Treutlen GA-
553 PM EST Mon Feb 15 2021

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LAURENS AND
TREUTLEN COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3247 8245 3249 8247 3250 8250 3250 8253
      3251 8256 3250 8262 3252 8267 3261 8267
      3263 8272 3276 8268 3277 8246 3263 8232
TIME...MOT...LOC 2251Z 206DEG 56KT 3256 8259 

$$

GAC107-167-152315-
/O.CON.KFFC.SV.W.0005.000000T0000Z-210215T2315Z/
Emanuel GA-Johnson GA-
553 PM EST Mon Feb 15 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EST
FOR NORTHWESTERN EMANUEL AND EASTERN JOHNSON COUNTIES...

At 551 PM EST, a severe thunderstorm was located over Adrian, or 12
miles north of Soperton, moving northeast at 65 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Swainsboro, Adrian, Kite, Norristown Junction, Dellwood, Covena,
Meeks, Norristown and Scott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3247 8245 3249 8247 3250 8250 3250 8253
      3251 8256 3250 8262 3252 8267 3261 8267
      3263 8272 3276 8268 3277 8246 3263 8232
TIME...MOT...LOC 2251Z 206DEG 56KT 3256 8259 

HAIL...1.00IN
WIND...60MPH
 
$$
870 
WWUS52 KFFC 152307
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
607 PM EST Mon Feb 15 2021

GAC107-167-152316-
/O.EXP.KFFC.SV.W.0005.000000T0000Z-210215T2315Z/
Emanuel GA-Johnson GA-
607 PM EST Mon Feb 15 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN EMANUEL AND
EASTERN JOHNSON COUNTIES WILL EXPIRE AT 615 PM EST...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However small hail
and gusty winds are still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.

LAT...LON 3247 8245 3249 8247 3250 8250 3250 8253
      3251 8256 3250 8262 3252 8267 3261 8267
      3263 8272 3276 8268 3277 8246 3263 8232
TIME...MOT...LOC 2306Z 206DEG 56KT 3276 8248 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 15, 3:37 PM EST, 2 hours 2 minutes earlier.

Area forecast discussion, Feb 15, 3:37 PM EST, 2 hours 2 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
337 PM EST Mon Feb 15 2021

...INCREASED THREAT FOR SEVERE STORMS IN CENTRAL GEORGIA THIS
AFTERNOON INTO EVENING AND OVERNIGHT THREAT FOR BLACK ICE IN PARTS
OF THE NORTH AND WEST INCLUDING ATLANTA METRO...

.SHORT TERM /Rest of today through Tuesday Night/...

Main focus on near term into Tuesday morning with deepening strong
sfc low tracking NEWD and plenty of forcing with amplifying upper
shortwave swinging negatively across the region. For the moment most
of the CWA is stabilized at the sfc with wedge in place and mostly
moderate to heavy rain pushing in across the area along with
elevated thunder/convection. Warm front and associated SBCAPE axis
is progged to lift northward as system ramps up which will focus
strong to severe threat in the far southern tier of the CWA here
this late afternoon into evening. This in conjunction with the
strongly sheared environment has some supportive STP/SCP param
thresholds. Recently coordinated on a TOR Watch mainly south of
Columbus to Macon and aside from isolated tornadoes with development
along and south of the warm front, can also have strong damaging
winds and hail for main threats. Guidance has threat diminishing
quickly to the southeast with warm sector/cold front passage by
about 03z, where the next focus shifts into the abnormally cold
airmass advecting in rapidly from the NW. While precip looks to come
to an end a bit faster and only slight chance of wintry mix in the
far north for late evening/early morning, the main threat looks to
be areas of black ice with expected flash freezing. Did a blend of
hi-res solutions for the temp/dewpt trends and have come in a bit
cooler for temps and also fairly high for overnight/morning RH
values which support increased likelihood for less drying of
residual moisture, though gradient winds should be kicking in. Have
a new Special Weather Statement issued accordingly generally along
and north of the I-85 corridor. Will also need to monitor potential
for some dangerous resultant wind chills in parts of the north and
west where single digits could be reached. Some isolated 1-5 degrees
could be reached near sunrise tomorrow but seems too low of coverage
for advisory at the moment.

Baker

&&

.LONG TERM /Wednesday through Monday/...

Wednesday begins with very cold Arctic airmass beginning to retreat
away from the area again as flow at the surface becomes easterly off
the Atlantic and southerly to southwesterly at 850 mb, bringing in
warmer, moister air aloft and beginning to moisture return process.
Surface boundary between the Arctic airmass and warmer gulf airmass
will still be hovering near the TX gulf coast to central TN,
providing a strong baroclinic zone that another deep trough over the
central US will take advantage of to push a surface low through the
CWA Wednesday night into Thursday morning.

Models are in pretty good agreement with timing of the system for
us. Looks like similar to today's storm, we likely won't have to
worry about any significant winter weather as we remain within the
warm sector of this storm. The difference is that temperatures and
dewpoints are likely to rebound much more than they did today,
especially across central GA, with high temperatures on Thursday
potentially reaching into the 70s with dewpoints into the 60s as a
warm front is driven northward as the surface low moves
northeastward. Placement differences exist here, with ECMWF keeping
the warm front a little further south, and many of the SREF members
wanting to drag it further north. An additional factor is that
wedging is noted across the Appalachian foothills as the front is
going northward on Thursday afternoon. Some of this uncertainty is
highlighted in the NBM percentiles, where Thursday highs for Atlanta
vary from 52 to 69 F for the 10th and 90th percentiles. In this type
of set up, the warm front is likely to "stop" where ever the wedge
has set up, and models can be a little aggressive with removing the
wedge from the area. Would not be surprised to see a sharper
temperature gradient somewhere near the I-20 corridor than is
currently depicted in the forecast, but given model differences in
how far that warm front returns, will continue to lean towards the
blended output until we see more high resolution guidance.

Two primary threats will exist with this system - severe weather
across central Georgia, and flooding and/or flash flooding across
north GA. Most models show some instability in the afternoon on
Thursday in central and especially east central GA as the warm
airmass moves into place. SRH values are above 100 m2/s2 and
hodographs are favorable for organized convection. Best lift will be
generated just ahead of the cold front as it pushes through in the
afternoon into the evening which would likely imply a wind threat,
though if some storms can get going in the warm sector they could be
more supercellular. Risk is marginal at best at the time, but will
need to continue to be monitored over the coming days. Other threat
is the potential for flooding across north GA, where 2-3" of rain
could fall over an area that is already pretty saturated from
previous rainfall, including today's. Strong isentropic lift is
present over the area from Wednesday night into Thursday as moisture
is lifted up the warm front over the area. Heavy cells or pockets
could lead to isolated spots of flash flooding, and creeks, streams,
and rivers that are prone to flooding or flash flooding may be
strained with increased runoff.

On the backside of the system, we will have a small chance of seeing
a few snowflakes fly as some very cold air filters in from the north
and some moisture wraps around the back side of the low. Not
expecting much in the way of accumulation with this beyond the
higher elevations, and those should be light at this time. The
Arctic airmass finally begins to affect us, though much modified
from some of the crazy lows we've seen just to our west. Highs on
Friday will be in the 30s and 40s across the CWA, and Friday night
will see temps in the low 20s to low 30s. Next shot of rain is early
next week, though WPC cluster page shows several clusters within the
ensemble guidance that highlight timing differences with a deeper
shortwave moving through a broader trough, which could bring it
through Sunday or Monday.

Lusk

&&

.AVIATION...
18Z Update...

LIFR cigs currently across most sites around 400 ft with IFR/MVFR
vsbys. Some moderate/heavy rain and TS potential increasing from
the southwest through about 00z with some timing differences north
and east. While cold front rapidly pushes across the area and
precip chances decrease, cigs should linger and delay improvement
until 08/12z but could increase slightly into IFR range earlier.
Should be mostly clear/scattered by about 18z tomorrow. Enhanced
gradient winds 10-12 kts gusting near 20 kts out of SE this
evening (possibly VRB with TSRA), then shifting west/NW after 01z
and persisting through Tuesday.

//ATL Confidence...18Z Update...

Medium on overall trends.

Baker

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          27  41  27  51 / 100   0   0  20
Atlanta         24  36  26  50 / 100   0   0  20
Blairsville     22  33  22  47 / 100  10   0  20
Cartersville    21  35  23  50 /  90   5   0  20
Columbus        25  41  28  54 /  80   0   0  30
Gainesville     24  38  27  49 / 100   5   0  20
Macon           30  46  27  55 / 100   0   0  20
Rome            21  36  23  51 /  80   5   0  20
Peachtree City  24  38  25  52 / 100   0   0  20
Vidalia         37  50  32  55 /  80   5   0  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 10 PM EST this evening for the following
zones: Crisp...Dodge...Dooly...Montgomery...Pulaski...Sumter...
Telfair...Webster...Wheeler...Wilcox.

&&

SHORT TERM...Baker
LONG TERM....Lusk
AVIATION...Baker
Hazardous weather outlook, Feb 15, 4:22 PM EST, 1 hour 17 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
422 PM EST Mon Feb 15 2021

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-162130-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
422 PM EST Mon Feb 15 2021

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

...A TORNADO WATCH IS IN EFFECT FOR PORTIONS OF CENTRAL GEORGIA
UNTIL 10 PM EST...

Thunderstorms are possible this afternoon and evening across
north and central Georgia. A few of the thunderstorms could be
strong to severe especially across southern portions of central
Georgia late this afternoon into evening. Threats will be strong
damaging wind gusts, an isolated, brief tornado or two, periods
of heavy rain, and occasional lightning.

As the rain exits the region this evening cold air will filter
into the area quickly behind the rainfall potentially leading to
areas of black ice. Areas along and north and west of the Interstate
85 corridor have the greatest risk of black ice forming. Counties
and communities just to the south and east of Interstate 85 may
see some patchy black ice. Areas in far Northwest GA and the
North GA mountains could also see a change to light freezing
rain, sleet or snow late tonight, with minimal accumulations, but
wintry mix could add to the slickness on roadways.

Wind Chills overnight are also expected to drop into the teens for
the majority of the forecast area. Please use caution if outside
for prolonged periods of time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Colder air wrapping around the system exiting the area late
tonight could bring a brief period of light wintry precipitation
across far north Georgia early Tuesday morning. At this time, we
are not expecting any widespread impacts but a few elevated,
secondary roads could see some minor accumulations.

The next storm system is expected to impact the area Thursday into
early Friday, bringing another round of heavy rain and thunderstorms
to the area. Again, on the backside of this system, there will be a
chance for a brief period of wintry precipitation across mainly
portions of north Georgia Thursday night into Friday morning. Stay
updated on both of these systems as forecast details will likely
change.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Special weather statement, Feb 15, 2:58 PM EST, 2 hours 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
258 PM EST Mon Feb 15 2021

GAZ001>009-011>016-019>025-030>035-041>048-052>057-066>068-078-
160800-
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Banks-Jackson-Polk-Paulding-Cobb-
North Fulton-Gwinnett-Barrow-Haralson-Carroll-Douglas-
South Fulton-DeKalb-Rockdale-Walton-Newton-Heard-Coweta-Fayette-
Clayton-Spalding-Henry-Troup-Meriwether-Pike-Harris-
258 PM EST Mon Feb 15 2021

...BLACK ICE LIKELY LATE TONIGHT THROUGH TUESDAY MORNING OVER
PORTIONS OF NORTH AND CENTRAL GEORGIA INCLUDING THE ATLANTA
METRO...

Rainfall associated with an approaching cold front will be moving
through the region this afternoon and evening. As the rain exits
the region this evening cold air will filter into the area
quickly behind the rainfall. In addition...relative humidity
values are expected to remain high over night. As a result of the
temperatures quickly dropping below freezing and relative
humidity values remaining high...many area roads and bridges will
not have an opportunity to dry off and subsequently have an
opportunity to freeze overnight and into the early AM resulting in
areas of black ice. Areas along and north and west of the
Interstate 85 corridor have the greatest risk of black ice
forming. Counties and communities just to the south and east of
Interstate 85 may see some patchy black ice.

Across far Northwest GA and the North GA mountains, as the cold
front pushes in behind the storm system this evening, rain could
change to light freezing rain, sleet or snow. Any accumulations
are expected to be very light, however with temperatures falling
into the 20s, some roads may become icy from winter precipitation
or the refreezing of water on roadways previously mentioned.

Persons in these areas should remain alert, monitor the latest
conditions and be prepared patchy black ice through the early AM.
Special weather statement, Feb 15, 4:18 PM EST, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
418 PM EST Mon Feb 15 2021

GAZ078-089-152145-
Harris GA-Muscogee GA-
418 PM EST Mon Feb 15 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARRIS AND MUSCOGEE
COUNTIES UNTIL 445 PM EST...

At 418 PM EST...a strong thunderstorm was over Phenix Drag Strip, or
near Phenix City...moving northeast at 70 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Columbus, Hamilton, Waverly Hall, Bibb City, Upatoi, Ellerslie,
Laurel Hills, Green Island Hills, Vista Terrace, Cataula, Columbus
Metropolitan Airport, Rose Hill, Benning Hills, Avondale, Benning
Park, Fortson, Mulberry Grove, Saint Marys Hills, Edgewood and Flat
Rock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3277 8492 3283 8469 3274 8469 3270 8470
      3269 8469 3257 8469 3239 8491 3237 8496
      3238 8499 3239 8497 3241 8498 3243 8496
      3244 8497 3245 8499 3252 8500 3258 8507
TIME...MOT...LOC 2118Z 219DEG 63KT 3239 8509

WIND...40MPH
Special weather statement, Feb 15, 5:03 PM EST, 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
503 PM EST Mon Feb 15 2021

GAZ027-152230-
Madison GA-
503 PM EST Mon Feb 15 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MADISON COUNTY UNTIL
530 PM EST...

At 503 PM EST...a strong thunderstorm was near Pocataligo, or near
Danielsville...moving northeast at 55 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Danielsville, Ila and Pocataligo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3426 8312 3423 8308 3421 8309 3417 8310
      3409 8319 3421 8336 3425 8333 3426 8330
      3424 8324 3425 8324 3425 8320 3424 8317
      3427 8311
TIME...MOT...LOC 2203Z 219DEG 49KT 3421 8322

HAIL...0.25IN
WIND...40MPH
Special weather statement, Feb 15, 5:11 PM EST, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
511 PM EST Mon Feb 15 2021

GAZ092-093-104>106-152245-
Macon GA-Schley GA-Crisp GA-Dooly GA-Sumter GA-
511 PM EST Mon Feb 15 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MACON...SOUTHEASTERN
SCHLEY...WESTERN CRISP...DOOLY AND SUMTER COUNTIES UNTIL 545 PM
EST...

At 510 PM EST...a strong thunderstorm was over Scrutchins, or 10
miles north of Leesburg...moving northeast at 55 mph.

  HAZARD...Winds up to 40 mph and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Americus, Cordele, Vienna, Oglethorpe, Unadilla, Montezuma,
Byromville, Pinehurst, Leslie, Andersonville, Lilly, De Soto,
Dooling, Desoto, Cobb, Sumter, Lamar, Richwood, Croxton Crossroads
and New Era.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.

LAT...LON 3183 8384 3182 8385 3184 8386 3185 8394
      3186 8393 3188 8393 3191 8392 3192 8434
      3187 8434 3192 8439 3232 8410 3229 8381
      3215 8361 3181 8381
TIME...MOT...LOC 2210Z 219DEG 48KT 3189 8419

WIND...40MPH
Special weather statement, Feb 15, 5:23 PM EST, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
523 PM EST Mon Feb 15 2021

GAZ097-107>109-152300-
Wilcox GA-Laurens GA-Dodge GA-Pulaski GA-
523 PM EST Mon Feb 15 2021

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WILCOX...SOUTHERN
LAURENS...DODGE AND SOUTHEASTERN PULASKI COUNTIES UNTIL 600 PM EST...

At 522 PM EST...a strong thunderstorm was over Abbeville...moving
northeast at 80 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Eastman, Abbeville, Chester, Rochelle, Dexter, Cadwell, Rhine,
Chauncey, Rentz, Union, Gresston, Plainfield, Yonkers, Cedar Creek,
Cedar Grove, Antioch Church, Rowland, Jay Bird Springs, Browning and
Five Points.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.

LAT...LON 3188 8352 3244 8319 3245 8317 3244 8315
      3248 8317 3251 8315 3236 8273 3185 8328
      3185 8345
TIME...MOT...LOC 2222Z 209DEG 69KT 3201 8332

HAIL...0.25IN
WIND...40MPH
Special weather statement, Feb 15, 5:24 PM EST, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
524 PM EST Mon Feb 15 2021

GAZ097-098-110>112-152300-
Wheeler GA-Telfair GA-Treutlen GA-Montgomery GA-Laurens GA-
524 PM EST Mon Feb 15 2021

...SIGNIFICANT WEATHER ADVISORY FOR WHEELER...NORTHERN TELFAIR...
TREUTLEN...NORTHWESTERN MONTGOMERY AND SOUTHEASTERN LAURENS COUNTIES
UNTIL 600 PM EST...

At 524 PM EST...a strong thunderstorm was near Alamo...moving
northeast at 65 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
McRae, Soperton, Alamo, Helena, Glenwood, Scotland, Tarrytown,
Lothair, Landsburg, Orland, Rockledge, Orianna, Barnhill, Minter,
Kibbee, Little Ocmulgee State Park, Lowery, Blackville, Zaidee and
Gillis Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.

LAT...LON 3204 8303 3212 8295 3214 8295 3215 8293
      3213 8293 3218 8287 3220 8289 3258 8281
      3254 8267 3252 8267 3251 8264 3250 8253
      3248 8246 3244 8238 3198 8281
TIME...MOT...LOC 2224Z 205DEG 56KT 3215 8283

HAIL...0.25IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 4:56 AM ESTFreezing Fog AdvisoryFFCDade, Walker6 hr
Feb 15, 4:18 PM ESTSpecial Weather StatementFFCHarris, Muscogee27 min
Feb 15, 5:03 PM ESTSpecial Weather StatementFFCMadison27 min
Feb 15, 5:11 PM ESTSpecial Weather StatementFFCCrisp, Dooly, Sumter34 min
Feb 15, 5:23 PM ESTSpecial Weather StatementFFCDodge, Laurens, Wilcox37 min
Feb 15, 5:24 PM ESTSpecial Weather StatementFFCTreutlen, Wheeler36 min
Feb 15, 5:56 PM ESTSpecial Weather StatementFFCTelfair34 min
Feb 15, 6:04 PM ESTSpecial Weather StatementFFCJefferson11 min
Feb 15, 6:28 PM ESTSpecial Weather StatementFFCGlascock, Hancock, Taliaferro, Warren32 min
Feb 15, 6:52 PM ESTSpecial Weather StatementFFCWilkes23 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.